# SDR QXEA0002557

- Difficulty date: September 17, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 37,537 hours, 48,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - FORWARD CABIN EXIT SIGN WAS FOUND TO HAVE SEVERAL LAMPS INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
